RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bull. Lond. Math. Soc., 2012, том 44, выпуск 4, страницы 637–641 (Mi blms3)  

A topological proof of the Arnold four cusps theorem

V. A. Vassilievab

a Steklov Mathematical Institute, 8 Gubkina str., Moscow 119991, Russia
b Higher School of Economics

Аннотация: The Arnold theorem (generalizing a consideration by Jacobi) states that on a generic Riemannian surface, which is sufficiently close to a sphere, the kth caustic of a generic point has at least four semi-cubical vertices. We prove this fact by the methods of the Morse theory; in particular, we replace the previous analytical condition of the ‘sufficient closeness to the sphere’ by a geometric one, which probably is considerably less restrictive.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации NSh-8462.2010.1
This work was supported by the programme ‘Leading scientific schools’, grant No. NSh-8462.2010.1.


DOI: https://doi.org/10.1112/blms/bdr119


Реферативные базы данных:

Тип публикации: Статья
MSC: 58E10
Поступила в редакцию: 08.06.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/blms3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018